# SDR DALA12006099237

- Difficulty date: August 15, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 32,339 hours, 29,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 588-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 22, FROM STA 588 TO FR STA 856 SPLICE HAS SEVERAL GOUGES AND EXPOSED BARE METAL, SEVERAL LOCATIONS.  BLENDED GOUGES AT LBL 22 STA 588 TO 856 FROM STA 617 TO 856 WITHIN LIMITS.  FROM STA 588 TO 617, SEAT TRACK OUT OF LIMITS PER SRM 53-40-01 FIG 4.  LOCATED AND DRILLED NEW SEAT TRACK AT STA 588 TO 647 PER SRM 51-10-05 FIG 1, 53-40-01, FIG6.  INSTALLED SEAT TRACK.
